# SDR UHLA2014111000789

- Difficulty date: November 14, 2014
- Submitted: November 21, 2014
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 28,718 hours, 17,791 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17092907001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FLOORBEAM ANGLE AT FRAME 84.  R & R THE FLOORBEAM ANGLE.
